# SDR ASAA0944151

- Difficulty date: December 17, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 49,921 hours, 27,944 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 5007945279
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DOOR UPPER AFT CORNER CURLED BACK. REMOVED DAMAGED AREA FABRICATED FILLER AND DOUBLER INSTALLED IAW SRM 52-00-01.
